# SDR 04FDEA03267

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STATION 470-475 LONGERON 30 RIGHT TO 30 LEFT, NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA AND REPETITIVE INSPECTION REQUIREMENTS.  REMOVED EXISTING REPAIR.  REPLACED DOUBLER PER DC10 SRM 53-20-00 VOL 1, FIGURE 6, SHEET 15.  REFERENCE NON-ROUTINE N01169.
